MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Aware date used as event date, as no event date was reported.(b)(4).
 
Event or Problem Description
It was reported that a hole in the package occurred.A model-6f runway was selected for use.During preparation, when the device was removed from the box, it was noted that there was a puncture hole in the catheter packaging.No patient involvement were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Aware date used as event date, as no event date was reported.(b)(4).Device evaluated by mfr.: the device was returned for analysis.Returned product consisted of a runway guide catheter in the sterile pouch and the original packaging.Analysis of returned product revealed that the outside package was visually inspected for damage.There was a puncture in the packaging which went completely through the box and the contents inside.The sterile pouch was inspected for damage and showed the same puncture.The catheter shaft showed no damage.However, sterility would have been compromised.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8541434
Report Number2134265-2019-04169
Device Sequence Number14064387
Product Code DQY
UDI-Device Identifier08714729478966
UDI-Public08714729478966
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060167031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1